Facebook Instagram Twitter RSS Feed Back to top

Random fixed points of asymptotically nonexpansive random operators on unbounded domains

In: Mathematica Slovaca, vol. 58, no. 6
Ismat Beg - Mujahid Abbas

Details:

Year, pages: 2008, 755 - 762
Keywords:
random operator, random fixed point, Banach space
About article:
The aim of this paper is to prove some random fixed point theorems for asymptotically nonexpansive random operator defined on an unbounded closed and starshaped subset of a Banach space.
How to cite:
ISO 690:
Beg, I., Abbas, M. 2008. Random fixed points of asymptotically nonexpansive random operators on unbounded domains. In Mathematica Slovaca, vol. 58, no.6, pp. 755-762. 0139-9918.

APA:
Beg, I., Abbas, M. (2008). Random fixed points of asymptotically nonexpansive random operators on unbounded domains. Mathematica Slovaca, 58(6), 755-762. 0139-9918.